The Annals of Probability

A Multiple Stochastic Integral with Respect to a Strictly $p$-Stable Random Measure

Wieslaw Krakowiak and Jerzy Szulga

Full-text: Open access

Abstract

A construction of multiple stochastic integrals with respect to a strictly $p$-stable random measure is given, $0 < p \leq 2$. The integrands are Banach space-valued deterministic functions.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 764-777.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991786

Digital Object Identifier
doi:10.1214/aop/1176991786

Mathematical Reviews number (MathSciNet)
MR929077

Zentralblatt MATH identifier
0648.60064

JSTOR
links.jstor.org

Subjects
Primary: 60H05: Stochastic integrals
Secondary: 10C10 60G57: Random measures 46B20: Geometry and structure of normed linear spaces

Keywords
Multiple stochastic integral strictly $p$-stable measure vector measures multilinear random forms decoupling inequalities contraction principle Marcinkiewicz-Paley-Zygmund condition

Citation

Krakowiak, Wieslaw; Szulga, Jerzy. A Multiple Stochastic Integral with Respect to a Strictly $p$-Stable Random Measure. Ann. Probab. 16 (1988), no. 2, 764--777. doi:10.1214/aop/1176991786. https://projecteuclid.org/euclid.aop/1176991786


Export citation